Numerical Solution of Burger’s_Fisher Equation in One - Dimensional Using Finite Differences Methods
Volume 4, Issue 1, March 2018, Pages: 20-26
Received: Oct. 24, 2017;
Accepted: Jan. 4, 2018;
Published: Feb. 1, 2018
Views 1352 Downloads 83
Abdulghafor M. Al-Rozbayani, Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul, Mosul, Iraq
Karam A. Al-Hayalie, Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul, Mosul, Iraq
In this paper the Burger’s_Fisher equation inone dimension has been solved by using three finite differences methods which are the explicit method, exponential method and DuFort_Frankel method After comparing the numerical results of those methods with the exact solution for the equation, there has been found an excellent approximation between exact solution and Numerical solutions for those methods, the DuFort_Frankel method was the best method in one dimension.
Abdulghafor M. Al-Rozbayani,
Karam A. Al-Hayalie,
Numerical Solution of Burger’s_Fisher Equation in One - Dimensional Using Finite Differences Methods, Fluid Mechanics.
Vol. 4, No. 1,
2018, pp. 20-26.
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Vinay Chandraker Ashish Awasthi Simon Jayaraj, (2016) "Numerical Treatment of Burger-Fisher Equation" https://doi.org/10.1016/j.protcy.2016.08.210, Volume 25, Pages 1217-1225.
Vinay Chandraker, Ashish Awasthi, Simon Jayaraj, (2016), “Numerical Treatment of Burger-Fisher equation”, Procedia Technology 25 (2016) 1217–1225.
Ashok K. Singh And B. S. Bhadauria, (2009), “Finite Difference Formulae for Unequal Sub- Intervals Using Lagrange’s Interpolation Formula”, Department of Mathematics, Faculty of Science, Banaras Hindu University, Vol. 3, No. 17, pp. 815-827.
M. Javidi, (2006), “Modified Pseudospectral Method For Generalized Burger’s_Fisher Equation” International Mathematical Forum, 1, No. 32, pp 1555-1564.
Al-Mula, Ahmed F. K., (2005), “Stability analysis and numerical solution to Fisher Equation”, thesis master, University Mosul.
Al-Naser, Shrooq, M. A., (2013), “Stability Analysis and the numericalsolution for kuramoto-sivashinsky equation”, thesis master, University Mosul.
K. Pandey, Lajja Verma and Amit K. Verma, (2013), “Du Fort–Frankelfinite difference scheme for Burgers equation” Vol. 2, pp. 91-101, DOI: 10.1007/s40065-012-0050-1, published with open access at Springerlink.
Jianying Zhang and Guangwu Yan, (2010), “A Lattice Boltzmann ModelFor the Burger’s_Fisher Equation”, College of Mathematics, Jilin University, Changchun 130012, People’s Republic of China.
Grujic, Z., (2000), “Spatial Analyticity on the Global Attractor for the Kuramoto-Sivashinsky Equation”, J. of Dynamics and Differential Equations, Vol. 12, No. 1, PP. 217-228.
Guo B. and Xiang M. X., (1997), “The Large Time Convergence of Spectral Method for Generalized kuramoto-Sivashinsky Equations”, J. of Computational Mathematics, Vol. 15, No. 1, PP. 1-13.
Neta Corem Adi Ditkowski, (2012), “New Analysis of the Du Fort–Frankel Methods”, Springer Science and Business Media, pp. 35-54.